Demodex or cystic hormonal acne?
Ive been on Accutane for three months. The actual acne has gotten better, but there are several spots that just will not heal. They are much different than regular acne. Its like deep pits that unless everything is out, it will not heal. Ive treated myself for face mites and amazingly the spots are bubbling up, and it seemed like they are surfacing. I asked my dermatologist to look at it and she said thats not what it was. And even if it were face mites, that the Accutane with dry up the oil which they feed on in so tired of having sores on my face!!
Remember, you can always get a second opinion. If you feel like your doc isn't enough of an expert to get you in a good direction on this, see another doc and get a second opinion. It's good to do your research but also stay open to what an experienced derm may know and have seen before.
Delayed wound healing is listed as a side effect of isotretinoin, so perhaps this has something to do with what you are experiencing. https://www.acne.org/treatment/isotretinoin/side-effects